MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD EDS3 CLEAR VENT CATH; STANDARD EVD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD EDS3 CLEAR VENT CATH; STANDARD EVD CATHETERS
Catalog Number 821735
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a neurosurgery resident was flushing patient's evd (codman eds 3 csf external drainage system - id 821735).The resident and the bedside rn noticed the codman tubing had a leak in it.There was no drainage/ leakage noticed prior to this incident and no drainage noted on sheets.A new codman eds 3 csf external drainage system was placed.No additional information has been received after several attempts.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields.Additional information provided: the eds 3 csf external drainage system was replaced; however, the ventricular catheter (id 821735) was not replaced.The event led to less than 30 minutes surgical delay.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h3, h6, h11.The evd (codman eds 3 csf external drainage system - id (b)(6)) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to a problem in the connection between the patient line and the eds system.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
EDS3 CLEAR VENT CATH
Common Device Name
STANDARD EVD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22097074
Report Number3013886523-2025-00124
Device Sequence Number6947857
Product Code JXG
UDI-Device Identifier10381780518372
UDI-Public10381780518372
Combination Product (Y/N)N
PMA/510(K) Number
K061568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number821735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/16/2025
07/14/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/26/2025
07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian